# SDR AWXA200500241

- Difficulty date: January 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .75 INCH CRACK WAS FOUND IN R-1 DOOR AT 3RD STOP PIN BRACKET FROM THE BOTTOM ON AFT SIDE OF DOOR BS 328, STR 14 RT.  MAINTENANCE TRIMMED OUT CRACK IN R-1 DOOR AT 3RD STOP PIN BRACKET FROM THE BOTTOM; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW ER 03-5200-05034-RC2A.
